# SDR ASOA2013051403542

- Difficulty date: April 6, 2013
- Submitted: May 14, 2013
- Operation: Air carrier
- Aircraft: N398CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10112
- Aircraft time: 24,000 hours, 17,227 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Corroded
- Location: Bs 533
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TOP OF PLATE ATTACHED TO FS 533 FRAME AND STR 26L.  REMOVED BRACKET IAW SRM 51-42-21-001-001 AND 51-42-06-001-001 BY REMOVING RIVETS AND HILITES.  INSTALLED BRACKET, PN SH670-33389-1 AT F/S533 STR 26L IAW SRM 51-42-21-001-001-A01 AND 51-42-13-001-001-A01.
